# SDR 9600309991

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplatch Roller
- Condition: Out Of Adjust
- Location: Rt Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN LANDING GEAR DOOR UPLATCH ROLLER AND RIGHT MAIN LANDING STRUT TO BUMPER CLEARANCE OUT OF RIG.  RIGGED BOTH SYSTEMS AND OPERATIONAL CHECK GOOD.
